# SDR AALA201708089050

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 66,498 hours, 8,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT BATTERY AT JUMPSEAT AT DOOR 4R NEEDS TO BE REPLACED.  REPLACED FLASHLIGHT BATTERY AT JUMPSEAT AT DOOR 4R, CKD OK, IAW AMM 25-64-01.
